I had been under treatment of harmonal imbalances. Taking no treatment currently but i found uneven skin tone and dark patches on my both cheeks and my full body skin became 4 shades darker than before...plz do suggest if there is lack of nutrition or medical side effects..
Like the answers? Chat privately with the doctor of your choice
This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination and appropriate laboratory tests will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan.
Your dermatologist will decide a treatment plan for you after a consultation.
You can consult me on Practo Direct for personal recommendations.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.